Paragathia Warren, 1902

FAMILY Geometridae
SUBFAMILY Geometrinae
AUTHORWarren, 1902
STATUSGenus
PUBLICATIONWarren W. 1902b. New African Drepanulidae, Thyrididae, Epiplemidae, and Geometridae in the Tring Museum. - Novitates Zoologicae 9:487–536.
PAGINATION 495 Bhl
COMMENTSType species: Paragathia albimarginata Warren, 1902. Novitates Zoologicae 9: 495–496. By original designation.

Species

NAME AUTHOR STATUS PUBLICATION
albimarginata Camera Warren, 1902 Species Warren W. 1902b. New African Drepanulidae, Thyrididae, Epiplemidae, and Geometridae in the Tring Museum. - Novitates Zoologicae 9:487–536.
delicia (Thierry-Mieg, 1907) Synonym of species Thierry-Mieg P. 1907. Description de lépidoptères nouveaux. - Le Naturaliste 29(488):150–151; (497): 259–260.